On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations
journal contributionposted on 2010-01-15, 11:19 authored by Danilo P. Mandic, Jonathon Chambers
The upper and lower bounds for asymptotic stability (AS) of a time-variant discrete-time nonlinear system with bounded parameter perturbations are provided. The analysis is undertaken for a class of nonlinear relaxation systems with the saturation nonlinearity of sigmoid type. Based upon the theory of convex polytopes and underlying linear relaxation equation, the bounds of the stability region for such a nonlinear system are derived for every time instant
- Mechanical, Electrical and Manufacturing Engineering
CitationMANDIC, D.P. and CHAMBERS, J.A., 2000. On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 47(2), pp. 185 - 188
- VoR (Version of Record)
NotesThis article was published in the journal IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, [© IEEE] and is also available at: http://ieeexplore.ieee.org/. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.